Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 25, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Jun 19, 2016, 3:19 AM EDT. It took effect at Jun 19, 2016, 2:00 PM EDT. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Jun 19, 2016, 3:19 AM EDT (07:19 UTC)
- In effect from
- Jun 19, 2016, 2:00 PM EDT
- Expired
- Jun 21, 2016, 3:32 AM EDT
- In force
- 38 hr
- Issued by
- NWS Miami, FL
The text
As transmitted.
898 WHUS72 KMFL 190719 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 319 AM EDT SUN JUN 19 2016 AMZ650-651-670-671-200000- /O.NEW.KMFL.SC.Y.0025.160619T1800Z-160621T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 319 AM EDT SUN JUN 19 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT MONDAY. * WINDS...THE WIND WILL INCREASE THROUGH THE DAY OUT OF THE NORTHEAST TO 15 TO 20 KTS BY THIS AFTERNOON. IT WILL INITIALLY AFFECT PALM BEACH COUNTY, BUT WILL CONTINUE TO INCREASE FURTHER SOUTH THROUGH THE AFTERNOON AND EVENING HOURS. * WAVES/SEAS...SEAS WILL BUILD THROUGH THE DAY, REACHING 7 TO 9 FEET BY THE LATE AFTERNOON, AND WILL CONTINUE TO INTO MONDAY EVENING, BEFORE BEGINNING TO SUBSIDE. THE HIGHEST SEAS WILL BE FOUND WITHIN THE GULF STREAM, BUT MAY ALSO OCCUR WELL AWAY FROM THE CURRENT AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
6 follow-up statements
767 WHUS72 KMFL 191413 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1013 AM EDT SUN JUN 19 2016 DEFAULT OVERVIEW SECTION AMZ650-651-670-671-200000- /O.CON.KMFL.SC.Y.0025.160619T1800Z-160621T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 1013 AM EDT SUN JUN 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT MONDAY... * WINDS...THE WIND WILL INCREASE THROUGH THE DAY OUT OF THE NORTHEAST TO 15 TO 20 KTS BY THIS AFTERNOON. IT WILL INITIALLY AFFECT PALM BEACH COUNTY... BUT WILL CONTINUE TO INCREASE FURTHER SOUTH THROUGH THE AFTERNOON AND EVENING HOURS. * WAVES/SEAS...SEAS WILL BUILD THROUGH THE DAY... REACHING 7 TO 9 FEET BY THE LATE AFTERNOON... AND WILL CONTINUE TO INTO MONDAY EVENING... BEFORE BEGINNING TO SUBSIDE. THE HIGHEST SEAS WILL BE FOUND WITHIN THE GULF STREAM... BUT MAY ALSO OCCUR WELL AWAY FROM THE CURRENT AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
657 WHUS72 KMFL 192011 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 411 PM EDT SUN JUN 19 2016 AMZ650-651-670-671-200415- /O.EXT.KMFL.SC.Y.0025.000000T0000Z-160621T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 411 PM EDT SUN JUN 19 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT TUESDAY... * WINDS...THE WIND WILL CONTINUE TO INCREASE OF THE NORTHEAST TO 15 TO 20 KTS WITH GUSTS TO AROUND 30 KTS BY THIS EVENING. IT IS INITIALLY AFFECTING THE PALM BEACH COUNTY COASTAL WATERS...BUT WILL CONTINUE TO INCREASE FURTHER SOUTH TONIGHT. * WAVES/SEAS...SEAS WILL CONTINUE TO RISE...REACHING 7 TO 9 FEET TONIGHT..AND CONTINUE THROUGH MONDAY EVENING. THE HIGHEST SEAS WILL BE FOUND WITHIN THE GULF STREAM...BUT MAY ALSO OCCUR WELL AWAY FROM THE CURRENT AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
259 WHUS72 KMFL 200151 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 951 PM EDT SUN JUN 19 2016 DEFAULT OVERVIEW SECTION AMZ650-651-670-671-201000- /O.CON.KMFL.SC.Y.0025.000000T0000Z-160621T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 951 PM EDT SUN JUN 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... * WINDS...NORTHEAST TO 15 TO 20 KTS WITH GUSTS TO AROUND 30 KTS. * WAVES/SEAS...7 TO 9 FEET, HIGHEST WITHIN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
561 WHUS72 KMFL 200758 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 358 AM EDT MON JUN 20 2016 AMZ650-651-670-671-202030- /O.CON.KMFL.SC.Y.0025.000000T0000Z-160621T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 358 AM EDT MON JUN 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... * WINDS...NORTHEAST TO 15 TO 20 KTS WITH GUSTS TO AROUND 25 KTS. * WAVES/SEAS...7 TO 9 FEET... HIGHEST WITHIN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
524 WHUS72 KMFL 201956 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 356 PM EDT MON JUN 20 2016 DEFAULT OVERVIEW SECTION AMZ650-651-670-671-211200- /O.CON.KMFL.SC.Y.0025.000000T0000Z-160621T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 356 PM EDT MON JUN 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... * WINDS...NORTHEAST TO 15 TO 20 KTS. * WAVES/SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
185 WHUS72 KMFL 210732 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 332 AM EDT TUE JUN 21 2016 AMZ650-651-670-671-210845- /O.CAN.KMFL.SC.Y.0025.000000T0000Z-160621T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 332 AM EDT TUE JUN 21 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. FORECAST WAVE HEIGHTS ARE EXPECTED TO BE BELOW ADVISORY CRITERIA OF 7 FEET. HOWEVER, A SMALL CRAFT EXERCISE CAUTION WILL BE IN PLACE TODAY FOR CONTINUED HIGH SEAS WITH WAVE HEIGHTS OF 4 TO 6 FEET AND NORTHEASTERLY WINDS OF 15 TO 20 KNOTS. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Jun 19, 1:43 AM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jun 19, 1:43 AM EDT, 1 hour 36 minutes before
Area Forecast Discussion National Weather Service Miami FL 143 AM EDT SUN JUN 19 2016 .AVIATION... An area of low pressure, centered to the east, will keep both a northeasterly wind across South Florida, as well as periods of showers and thunderstorms. Given uncertainty in the timing and coverage, have opted to once again go with SHRA as the predominate, and a PROB30 for TSRA. Any thunderstorms that do develop may produce heavy rain, reducing vsby, and strong, gusty wind. The heavy rain may bring brief IFR to any of the TAF sites, mainly in the afternoon and evening hours. Otherwise, VFR conditions are forecast. && .PREV DISCUSSION... /issued 850 PM EDT SAT JUN 18 2016/ UPDATE... Thunderstorms continue to move across most metro areas of Palm Beach and Broward counties during the late evening hours. A few storms may still develop over Miami Dade county, or some of the larger aforementioned storms over Palm Beach and Broward counties may drift southward and affect the Miami metro area. The drier air mass from this afternoon across the area is now being modified by low level moisture intrusion from the north as a surface boundary drifts closer to South Florida. The overall flow remains from the west or northwest at times, which is also pushing convection north of the Lake Okeechobee area into our CWA. Primary threats with any thunderstorm that may form will continue to be frequent lightning, gusty winds of of 40 mph or stronger, locally heavy rain, and possible small hail. Expect showers and thunderstorms to continue through the rest of the evening hours, then gradually clearing out overnight. Another round of afternoon and evening thunderstorms is expected on Sunday. PREV DISCUSSION... /issued 341 PM EDT SAT JUN 18 2016/ DISCUSSION... Short Term (through Sunday)...surface analysis and observation data show a frontal boundary slowly migrating south and into the northern portions of the CWA. Meanwhile, 12Z MFL sounding data depicts an unstable atmosphere, with a general thermodynamic profile still favorable for localized strong microbursts. Lower freezing levels may also allow for a few cells to produce small hail this afternoon and into the early evening hours. SPC has placed a marginal risk for severe thunderstorms across much of the eastern half of South Florida, favoring the northern half of the CWA areas and around Lake Okeechobee. However, since daytime heating has not been interrupted by afternoon convection yet, there is plenty of boundary layer instability, and a general thermodynamic profile to support thunderstorm activity through the evening hours. Low level moisture is a little less than previous days, probably due to the influence of a layer of Saharan Air moving across the region. But overall moisture content should be enough to support showers and thunderstorms. Primary threats from thunderstorms will continue to be frequent lightning, gusty winds of of 40 mph or stronger, locally heavy rain, and possible small hail. Model guidance show a ridge axis stretching south of the region, and helping in keeping a generally southwest flow across South Florida through Sunday. The overall synoptic scenario will keep hampering the formation and westward progress of the east coast sea breeze this afternoon and again on Sunday, and will keep convection focused over the interior and the Atlantic metro areas. Rip current risk will be moderate for Gulf coast beaches and low for Atlantic beaches. Lows tonight will range from the mid to upper 70s, and afternoon max temps on Sunday will be around 90 for most areas. Also, expect another round of heat index values climbing into the low 100s Sunday afternoon. Long Term (Monday through Friday)...the risk for rip currents will increase to at least moderate over the Atlantic beaches by early Monday, and probably reaching the high level by late Monday and Tuesday, as northeasterly winds increase coupled with the arrival of a northerly swell. This is due to the development of a surface low tracking up the eastern seaboard. By mid week, the Bermuda High ridge axis will drift northward and shift winds across the area to the southeast and south. This wind regime should allow for showers and thunderstorms to increase, especially Wednesday and Thursday. MARINE... Scattered thunderstorms are still possible through this evening, especially over Lake Okeechobee and the Atlantic waters. Later tonight, showers and thunderstorms may continue over the Atlantic and Gulf waters. Winds will become north to northeasterly Sunday behind a frontal passage at 10 to 15 knots, with 15 to 20 knots possible for the Atlantic waters in the Gulf Stream. With these winds, wave heights will build up to 5 to 9 feet, and occasionally higher, and will likely require Small Craft Advisories by Sunday afternoon and continuing into early next week. && .PRELIMINARY POINT TEMPS/POPS... West Palm Beach 88 76 86 74 / 50 30 30 10 Fort Lauderdale 88 77 86 76 / 60 30 30 10 Miami 89 76 86 77 / 60 30 40 10 Naples 92 73 90 71 / 50 10 20 10 && .MFL Watches/Warnings/Advisories... FL...None. AM...None. GM...None. && SHORT TERM... LONG TERM.... AVIATION...
Hazardous weather outlook, Jun 18, 3:36 PM EDT, 11 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 336 PM EDT SAT JUN 18 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 190745- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI- DADE-FAR SOUTH MIAMI-DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 336 PM EDT SAT JUN 18 2016 ...A FEW STRONG STORMS POSSIBLE OVER EASTERN AREAS... ...MODERATE RISK FOR RIP CURRENTS COLLIER COUNTY BEACHES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS: THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON, MAINLY AWAY FROM THE GULF COAST. THE MOST LIKELY AREA FOR THUNDERSTORMS IS PALM BEACH COUNTY AND AROUND LAKE OKEECHOBEE. THE PRIMARY HAZARDS WILL BE CLOUD-TO-GROUND LIGHTNING, BUT ISOLATED THUNDERSTORMS MAY BE STRONG WITH VERY GUSTY WINDS. TORNADOES: WATERSPOUTS ARE POSSIBLE ON LAKE OKEECHOBEE AND ATLANTIC WATERS. WIND: ISOLATED STRONG THUNDERSTORMS WILL PRODUCE WIND GUSTS OF 45 TO 55 MPH. A SEVERE THUNDERSTORM WITH WINDS IN EXCESS OF 60 MPH CANT BE RULED OUT. HAIL: STRONGEST THUNDERSTORMS CAN PRODUCE HAIL UP TO DIME SIZE. RIP CURRENTS: THERE IS A MODERATE RISK FOR RIP CURRENTS ON GULF BEACHES. TEMPERATURES: HEAT INDICES IN EXCESS OF 100 DEGREES ARE EXPECTED, MAINLY OVER THE EVERGLADES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS, SOME STRONG WITH GUSTY WINDS, ARE LIKELY SUNDAY, ESPECIALLY DURING THE AFTERNOON AND EARLY EVENING. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS MONDAY, WITH INCREASING CHANCES THROUGH THE WEEK. CLOUD-TO-GROUND LIGHTNING WILL BE THE PRIMARY THREAT. AN ENHANCED RIP CURRENT RISK IS LIKELY ON ATLANTIC BEACHES LATE SUNDAY INTO TUESDAY. HAZARDOUS SEAS FOR SMALL CRAFT OPERATORS ARE LIKELY TO DEVELOP OVER ATLANTIC WATERS LATE SUNDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Local storm report, Jun 18, 9:26 PM EDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MIAMI FL
926 PM EDT SAT JUN 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM MARINE TSTM WIND 1 WSW DEERFIELD BEACH 26.30N 80.12W
06/18/2016 M40 MPH BROWARD FL MESONET
A THUNDERSTORM PRODUCED A WIND GUST OF 40 MPH AT
DEERFIELD BEACH FIRE AND RESCUE
0604 PM TSTM WND GST 1 ESE CORAL GABLES 25.73N 80.26W
06/18/2016 M55 MPH MIAMI-DADE FL MESONET
A THUNDERSTORM PRODUCED A WIND GUST OF 55 MPH AT THE
CITY OF MIAMI FIRE AND RESCUE FIRE COLLEGE
0606 PM TSTM WND DMG 2 SW WEST MIAMI 25.73N 80.33W
06/18/2016 MIAMI-DADE FL PUBLIC
POWER LINES HAVE BEEN KNOCKED DOWN AT SW 84TH AVE AND
BIRD RD.
0610 PM MARINE TSTM WIND 4 WNW KEY BISCAYNE 25.71N 80.21W
06/18/2016 M49 MPH AMZ630 FL BUOY
A THUNDERSTORM WIND GUST TO 43 KTS...49 MPH WAS
MEASURED.
0611 PM TSTM WND GST 1 WNW LITTLE HAVANA 25.78N 80.23W
06/18/2016 M66 MPH MIAMI-DADE FL MESONET
A THUNDERSTORM PRODUCED A WIND GUST OF 66 MPH AT
MARLINS PARK. THIS WAS MEASURED AT 100 FEET ABOVE THE
SURFACE.
0613 PM TSTM WND GST 1 S VIRGINIA KEY 25.73N 80.16W
06/18/2016 M65 MPH MIAMI-DADE FL MESONET
A THUNDERSTORM PRODUCED A WIND GUST OF 65 MPH AT
VIRGINIA KEY.
0613 PM MARINE TSTM WIND 1 S VIRGINIA KEY 25.73N 80.16W
06/18/2016 M64 MPH MIAMI-DADE FL MESONET
A THUNDERSTORM WIND GUST TO 56 KTS...65 MPH WAS
MEASURED.
0620 PM MARINE TSTM WIND 2 S VIRGINIA KEY 25.73N 80.17W
06/18/2016 M49 MPH AMZ630 FL MESONET
A THUNDERSTORM WIND GUST TO 43 KTS...49 MPH WAS
MEASURED.
0623 PM MARINE TSTM WIND 3 ESE FISHER ISLAND 25.75N 80.10W
06/18/2016 M56 MPH AMZ651 FL MESONET
A THUNDERSTORM WIND GUST TO 49 KTS...56 MPH WAS
MEASURED.
0626 PM MARINE TSTM WIND 3 SW KEY BISCAYNE 25.66N 80.19W
06/18/2016 M55 MPH AMZ630 FL MESONET
A THUNDERSTORM WIND GUST TO 48 KTS...55 MPH WAS
MEASURED.
&&
EVENT NUMBER MFL1600403 MFL1600402 MFL1600405 MFL1600409 MFL1600404
MFL1600406 MFL1600411 MFL1600407 MFL1600410 MFL1600408
CWCLocal storm report, Jun 19, 12:58 AM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1258 AM EDT SUN JUN 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG 2 NW SOUTH MIAMI 25.73N 80.33W
06/18/2016 MIAMI-DADE FL NWS EMPLOYEE
FENCE BLOWN DOWN... NEAR INTERSECTION OF SW 43RD ST AND
SW 82ND ST
&&
EVENT NUMBER MFL1600412
SIThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 8:00 PM EDT | Special Weather Statement | MFL | Broward | 45 min |
| Jun 18, 8:14 PM EDT | Special Weather Statement | MFL | Palm Beach | 31 min |
| Jun 18, 8:27 PM EDT | Special Marine Warning | MFL | 48 min | |
| Jun 18, 8:28 PM EDT | Special Marine Warning | MFL | 62 min | |
| Jun 18, 8:38 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 2 hr |
| Jun 18, 8:55 PM EDT | Special Weather Statement | MFL | Broward | 50 min |
| Jun 18, 9:18 PM EDT | Special Weather Statement | MFL | Broward | 27 min |
| Jun 18, 9:34 PM EDT | Special Marine Warning | MFL | 56 min | |
| Jun 19, 1:42 PM EDT | Special Weather Statement | MFL | Palm Beach | 33 min |
| Jun 19, 3:56 PM EDT | Rip Current Statement | MFL | Broward, Miami-Dade, Palm Beach | 59 hr |
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.